Advanced search
Start date

Applications of discrete Clifford calculus in field theories

Grant number: 13/07590-8
Support type:Scholarships in Brazil - Post-Doctorate
Effective date (Start): September 01, 2013
Effective date (End): February 29, 2016
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Applied Mathematics
Principal researcher:Jayme Vaz Junior
Grantee:Nelson José Rodrigues Faustino
Home Institution: Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil


This project has as its ultimate goal the development of techniques and tools in the context of Clifford algebras that allow us to study from the functional point of view and in higher dimensions, solutions, symmetries and gauge-type invariances associated in the context of quantum field theory on lattices.Besides the possible physical interpretation of the results in terms of fermion doubling and chiral anomalies, much of the work plan will be based on the research of functional integration as Euclidean lattice quantization scheme.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications (6)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
FAUSTINO, N. Hypercomplex Fock states for discrete electromagnetic Schrodinger operators: A Bayesian probability perspective. Applied Mathematics and Computation, v. 315, p. 531-548, DEC 15 2017. Web of Science Citations: 0.
RODRIGUES FAUSTINO, NELSON JOSE. A conformal group approach to the Dirac-Kahler system on the lattice. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, v. 40, n. 11, p. 4118-4127, JUL 30 2017. Web of Science Citations: 2.
FAUSTINO, NELSON. Solutions for the Klein-Gordon and Dirac Equations on the Lattice Based on Chebyshev Polynomials. COMPLEX ANALYSIS AND OPERATOR THEORY, v. 10, n. 2, p. 379-399, FEB 2016. Web of Science Citations: 3.
ABREU, LUIS DANIEL; FAUSTINO, NELSON. ON TOEPLITZ OPERATORS AND LOCALIZATION OPERATORS. Proceedings of the American Mathematical Society, v. 143, n. 10, p. 4317-4323, OCT 2015. Web of Science Citations: 1.
FAUSTINO, N. Classes of hypercomplex polynomials of discrete variable based on the quasi-monomiality principle. Applied Mathematics and Computation, v. 247, p. 607-622, NOV 15 2014. Web of Science Citations: 5.
FAUSTINO, NELSON. Special Functions of Hypercomplex Variable on the Lattice Based on SU(1,1). Symmetry Integrability and Geometry-Methods and Applications, v. 9, 2013. Web of Science Citations: 4.

Please report errors in scientific publications list by writing to: